# SDR SWIA201439354

- Difficulty date: September 10, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 30,500 hours, 25,072 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Damaged
- Location: Rt Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON OTBD PCU ATTACHMENT LUGS, INBD & OTBD LUGS,  BLENDED THE RT AILERON INBD & OTBD HINGE FITTING LUGS IAW REO.
